# SDR UALA2010081602989

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 39,284 hours, 4,847 cycles
- Engine: Pwa PW40903
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Broken
- Location: Overflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER PRESSURE PROBLEM.   FOUND CABLE BROKEN ON PRES ELECT OVERFLOW VALVE. PUT VALVE IN CLOSED POSITION. ALL WATER PSI CHECKS OK IAW MEL.
